Vol. 8, No. 5, 2014

Download this article
Download this article For screen
For printing
Recent Issues

Volume 13
Issue 8, 1765–1981
Issue 7, 1509–1763
Issue 6, 1243–1507
Issue 5, 995–1242
Issue 4, 749–993
Issue 3, 531–747
Issue 2, 251–530
Issue 1, 1–249

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Affine congruences and rational points on a certain cubic surface

Pierre Le Boudec

Vol. 8 (2014), No. 5, 1259–1296
Abstract

We establish estimates for the number of solutions of certain affine congruences. These estimates are then used to prove Manin’s conjecture for a cubic surface split over whose singularity type is D4. This improves on a result of Browning and answers a problem posed by Tschinkel.

Keywords
affine congruences, rational points, Manin's conjecture, cubic surfaces, universal torsors
Mathematical Subject Classification 2010
Primary: 11D45
Secondary: 14G05
Milestones
Received: 30 October 2013
Revised: 5 March 2014
Accepted: 26 April 2014
Published: 16 September 2014
Authors
Pierre Le Boudec
École Polytechnique Fédérale de Lausanne
SB MATHGEOM TAN
Bâtiment MA
Station 8
CH-1015 Lausanne
Switzerland